# SDR DXTA200803067

- Difficulty date: May 19, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 7,607 hours, 4,653 cycles
- Engine: Allsn AE3007C
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

GEAR BUMP HEARD AND FELT 3 TIMES DURING CLIMB.  FOUND RT MLG DOOR LOOSE & RT UPLOCK SWITCH CONNECTOR LOOSE.  TIGHTENED RT UPLOCK SWITCH CONNECTOR & ADJUSTED RT MLG DOOR. OPERATIONAL CHECKS GOOD ON GEAR SWING, ALSO, ACCOMPLISHED GEAR BUMP TROUBLESHOOTING IAW MM CHAPTERS 32-30-00 &32-30-05.
